Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The structure of ideals and point derivations in Banach algebras of Lipschitz functions
HTML articles powered by AMS MathViewer

by Donald R. Sherbert PDF
Trans. Amer. Math. Soc. 111 (1964), 240-272 Request permission
  • Richard F. Arens and James Eells Jr., On embedding uniform and topological spaces, Pacific J. Math. 6 (1956), 397–403. MR 81458
  • Edward James McShane and Truman Arthur Botts, Real analysis, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York 1959. MR 0109196
  • R. Buck, Algebraic properties of classes of analytic functions, Seminars on Analytic Functions, Vol. II, pp. 175-188, Institute for Advanced Study, Princeton, N. J., 1957.
  • K. de Leeuw, Banach spaces of Lipschitz functions, Studia Math. 21 (1961/62), 55–66. MR 140927, DOI 10.4064/sm-21-1-55-66
  • N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • Georges Glaeser, Étude de quelques algèbres tayloriennes, J. Analyse Math. 6 (1958), 1–124; erratum, insert to 6 (1958), no. 2 (French). MR 101294, DOI 10.1007/BF02790231
  • Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Co., Inc., Toronto-New York-London, 1953. MR 0054173
  • George W. Mackey, Commutative Banach algebras, Notas Mat. 17 (1959), 210. MR 107184
  • H. Mirkil, Continuous translation of Hölder and Lipschitz functions, Canadian J. Math. 12 (1960), 674–685. MR 124682, DOI 10.4153/CJM-1960-060-3
  • —, The work of Šilov on commutative semi-simple Banach algebras, Instituto de Matematica Pura e Aplicada do Conselho Nacional de Pesquisas, Rio de Janeiro, 1959. S. Myers, Differentiation in Banach algebras, Summary of lectures and seminars, pp. 135-137, Summer Institute on Set Theoretic Topology, Madison, Wis., 1955.
  • Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • Laurent Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857–929 (French). MR 23948, DOI 10.2307/1969386
  • G. E. Šilov, Homogeneous rings of functions, Amer. Math. Soc. Translation 1953 (1953), no. 92, 65. MR 0056204
  • G. E. Šilov, On the decomposition of a commutative normed ring into a direct sum of ideals, Amer. Math. Soc. Transl. (2) 1 (1955), 37–48. MR 0073946, DOI 10.1090/trans2/001/03
  • I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260–264. MR 70061, DOI 10.1007/BF01362370
  • Hassler Whitney, On ideals of differentiable functions, Amer. J. Math. 70 (1948), 635–658. MR 26238, DOI 10.2307/2372203
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55
  • Retrieve articles in all journals with MSC: 46.55
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 111 (1964), 240-272
  • MSC: Primary 46.55
  • DOI:
  • MathSciNet review: 0161177